# SDR UIEA2022010700007

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,965 hours, 22,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 079C0643
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PACK OFF REMAINED ILLUMINATED AFTER BOTH ENGINES STARTED( R&R L PACK TEMP CONTROLLER PER AMM 21-51-14. CONTROLLER USED FROM AC N1373A OPS CHECK GOOD. NO DEFECTS NOTED )
